# SDR CALA0800835

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Bs 827 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME IS CRACKED AT FASTENER FOR AIR GRILL SUPPORT RAIL MOUNT LOCATED AT STATION 827 BETWEEN STRINGERS 8 AND 9.  REPAIRED RIGHT FRAME AT FASTENERS FOR AIR GRILL SUPPORT RAIL MOUNT AT STATION 827 BETWEEN S-9R AND S-9R PER EC/RA 5310-04827.
